# SDR AALA202009169012

- Difficulty date: September 9, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 11,853 hours, 4,860 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Valve
- Part number: 2790482102
- Condition: Defective
- Location: Rt Wing Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER RETURN TO GATE FOR PAX DISTURBANCE, FUEL WAS STREAMING OUT OF RIGHT WING TANK SURGE VALVE, RIGHT CENTER BOOST PUMP WAS ON AND AFTER TURNING OFF RIGHT CENTER PUMP LEAK STOPPED. REPLACED NR 2 FUELING SHUTOFF VALVE, PER AMM 28-21-51 (AALA202009109005).  REPLACED NR 2 FUEL FLOAT VENT VALVE, PER AMM 28-13-11 (AALA202009169012).  REPLACED RIGHT FLOAT SWITCH, PER AMM 28-21-71 (AALA202009169013).  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF ALL REPLACED ITEMS, PER AMM 28-26-00-650-802 AND AMM 28-21-00-700-801.
